helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Followers 0
otolorin

Tinnitus in Parkinson Disease

9 posts in this topic

Dear Doc Okun,

out of your very busy schedule,I will appreciate it if you could help to solve this mystery.I usually have tinnitus,whenever I have bad night sleep.I don;t know if it is parkinson related or side effects of the medications.I am on sinemet,(alprazolam and melatonine) for sleep problems.My sleeping pattern is fragmented.I am very worried about the tinnitus,it usually last for 2 to 3hrs,after waking up in the mornings,and sometimes it occurs after taking a nap in the afternoon post sinemet  dosing.Sinemet makes me fatigue,so I tend to nap,then on waking up,I get the cracking sounds in my ears.I sometimes could consciously produce the cracking sounds,whenever I exhale through the nostril.Please help with your soothing answers.God bless sir.

Share this post


Link to post
Share on other sites

This is a tough one. Some people get headaches that have tinnitus features and the fact that you get it upon wakening and also aftrer taking sinemet may be a clue you need to see a headache doc.  One thing we usually so is get a MRI to rule out low pressure as a cause for the headaches.

Share this post


Link to post
Share on other sites

Thanks Doc,you always make my day.May God continue to bless you and your family in a big way.

Share this post


Link to post
Share on other sites

i have had ringing in my ears since i was dx and nobody has been able to do anything for it.

Share this post


Link to post
Share on other sites

We have seen a few patients like this.  We recommend seeing an audiologist and seeing if any of the new therapies can help.

Share this post


Link to post
Share on other sites

Dear Doc Okun,

I have actually seen an audiologist,and nothing for found wrong with my ears,after examination.And I have done a brain MRI before,which was normal.Noting was found related to tinnitus.Could this be signal disruption between the brain and the ears?However,I plan to see a neurologist,specialised in treating headaches,because I sometimes have pressure in my head with this tinnitus.

Share this post


Link to post
Share on other sites

Hi Noah,

what was your doctor's response to your tinnitus complaint?And how often do you get this ringing in your ears?

Share this post


Link to post
Share on other sites

A headache doc is a good idea too.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0